One month after receiving second COVID injection, woman develops psoriatic arthritis

New research published in the peer-reviewed journal Cureus on December 18 tells the story of a 56-year-old woman who, one month after taking her second dose of Pfizer and BioNTech’s mRNA (modRNA) Wuhan coronavirus (COVID-19) “vaccine,” developed a serious case of psoriatic arthritis.

According to the paper, the woman was already under treatment at the time for plaque psoriasis, a disease she had been suffering with for 44 years. Plaque psoriasis is an autoimmune disease that produces thick patches of psoriasis on the skin, including on the scalp.

The woman was used to her normal, decades-long symptoms of plaque psoriasis at the time when she took her second shot of Pfizer in 2021. Just weeks later, she was diagnosed with psoriatic arthritis, a form of arthritis that develops in people like her who already have psoriasis.

The authors of the new paper explain that the woman’s COVID jabs “may have triggered severe and debilitating” psoriatic arthritis, adding that the jabs “appeared” to be linked to the treatment. While the authors did not definitively declare the Pfizer shots to be the cause, they did state that “the effect of vaccination cannot be dismissed.”

“… to date, reports from the literature support that the exacerbation or appearance of rheumatological diseases following COVID-19 vaccinations seem to have a good prognosis as they are still rare, short-lived, and respond well to steroids and other immunosuppressant agents,” the paper further states.

(Related: Be sure to check out these nine ways to naturally treat arthritis in the comfort of your own home.)

In Case You Missed It:  Fifteenth Anniversary of The Conservative Papers

All around the world, COVID jab recipients are developing severe rheumatic diseases

Though more studies are needed to hone down the details of how COVID injections exacerbate psoriasis conditions by adding new ones into the mix, it was clear enough to the authors of the new paper that there is probably a link between the shots and autoimmune conditions of the skin.

The paper cites a systematic review published back in October that identified 271 cases of rheumatic diseases from 39 different countries. All of the cases were logged between January 2021 when much of the world first started getting jabbed for COVID, and May 2023 when most of the world that wanted the jabs or that was forced to take them had reached “fully vaccinated” status.

According to the cited review, about 50 percent of the identified patients developed their new rheumatic disease after the second dose of one of the two modRNA injections from either Pfizer-BioNTech or Moderna.

“Amid the ongoing worldwide vaccination against SARS-CoV-2, clinicians need to be prepared to discuss the risks and benefits of vaccination, acknowledging that it may exacerbate immune disorders and planning for a close follow-up in terms of disease progression and treatment.”

Back to the new paper in Cureus, the woman who developed psoriatic arthritis developed the disease as part of a Pfizer clinical trial. When her symptoms first began, she approached the clinic operators to seek help.

The woman told them that she had developed serious inflammatory symptoms such as redness, warmth, swelling, pain, and loss of function in her right knee joint, which proceeded to migrate to her left wrist, then to her right wrist, and eventually to her right Achilles tendon. This traveling disease, if you will, is described as migratory polyarthralgia.

In Case You Missed It:  Teach children, Hindu scriptures offering high moral values

“She was suffering from severe debilitating pain,” the study explains.

The Pfizer trial directors responded to the woman by giving her some medication and sending her home. About a month later is when she eventually developed psoriatic arthritis, with disease measurements that indicated “high disease activity.”

To make a long story short, the woman was given more and more pharmaceuticals, some of which helped and some of which caused more harm. She now has to take a drug called secukinumab (COSENTYX) once a month, probably for the rest of her life.

Sources for this article include:

Cureus.com

TheEpochTimes.com

NaturalNews.com

MDPI.com

Source material can be found at this site.

Posted in Freedoms and tagged , , .